# SDR P5CA9800210

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corrosion
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, FOUND LT I/B BODY GEAR TRUNNION AND TRUNNION CAP.  TRUNNION BORE MACHINED NDT OK BUSHING CUT TRUNNION CAP.  REPLACED PER BOEING SRM 53-10-08 ITEM 1-24.
